# SDR SIMA20220507004

- Difficulty date: May 7, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL CA FOR LH WING TIP SPAR 1 CRACKED.-C/A-ONETIME REPLACEMENT - EJ-5700-004 OPS PTA DUE - REPLACEMENT OF WING TIP INBOARD SPAR I WITH REINFORCED SPAR SECTION - LH WINGLET. PN 171-16240-407, SN 0000896461, WING TIP ASSY
